Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Experiencing hot spot on thigh. Comes and goes intermittently. Suggest the cure?

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 2702 Questions
Over the last few days I've been experiencing a hot spot halfway up my thigh about the size of my palm. It comes and goes intermittently throughout the day. It feels like someone has placed a heat bag against my thigh.
Posted Wed, 13 Nov 2013 in Skin Hair and Nails
Answered by Dr. Ilyas Patel 2 hours later
Brief Answer:
I feel you may be having acute urticaria.

Detailed Answer:

After reading short history, I feel that you may be having acute urticaria.

There may be wheals,erythema,mild to severe itching and/or burning on the patches...and they may appear and disappear off and on.

You had severe tonsillitis 8 weeks back.

I think tonsillitis might be the precipitating factor.

There may be some cause or it may be idiopathic.

Other causes may be some drug,irritant or some allergen. There may be some food factor.

Please you consult dermatologist nearby. And let him examine and take complete history as well as varities of tests to find out some cause.

Then he may give some drug to relieve the cause and urticaria.

He might give fexofenadine or desloratidine till you feel better.

According to severity, he may give steroid in tappering dose for short time.

Calamine with alovera lotion may be given to you to apply on lesions to soothe the disease.

I have given relevant answer and if you have any query, you may ask.


Dr. Ilyas Patel MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor